It's dangerous to stop that abruptly, there is the danger of seizures. You should be working with a doctor to cover you during the withdrawal phase. Getting you mind back is not a sign of cycling, its the effect of not taking the medications, which do, in fact, make you feel something of a zombie.
How do you feel now Gracie? I was taking 80mg of Geodon and 500 mg of Depakote ER. I stopped taking the geodon because it was making me foggy and lethargic. I will stop the Depakote soon because I am going to run out.
I Recentley quit lexapro. and the side effects of withdraws suck with lexapro.My brain feels like it's twitching or seizing out when I turn my head or brisk, quick movements.I quit adbuptly without a physicians counciltation.I think it's probably better to wean off of the medication,I knoow it sucks being on them (feeling like your not there), but The side effects of withdraws could be twice as worse.Also you get very sick to your stomache and have flu like body aches, Headaches, etc.
Good luck to ya I know How you feel
Hey when you came off the Lexapro did you expereince crying boughts? I am 6 days off and the waterworks come everyday right now. I cut back a mg every 10-14 days.